# SDR AALA20060911

- Difficulty date: October 21, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT ROWS 24 TO 34 INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 30A FOR EMERGENCY LIGHTS AT ROWS 24 TO 34.  SYSTEM GROUND CHECKED NORMAL OPERATION.
